# SDR WX0A2023102531873

- Difficulty date: October 25, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N261NV
- Make and model: Airbus A320-214
- Aircraft serial: 4115
- Aircraft time: 35,095 hours, 22,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 005220
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU 11WL FAILED BATTERY CAP CHECK / REMOVED AND REPLACED 11WL EPSU IAW AMM 33-51-38-000-001-A AND AMM 33-51-38-400-001-A. OPS CHECK GOOD."
